# SDR IPXA11M65230

- Difficulty date: March 8, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASN,  UPON WALK AROUND INSP, RT INBD DETACHABLE ELEVATOR WAS NOTED TO BE DETACHED FROM ELEVATOR AND DAMAGED.  REMOVED RT ELEVATOR INBD DETACHABLE SECTION IAW AMM 27-30-10-4, STEP 2.E.1.I.  RII C/W G/V INSP IAW GMM 4-02. INSTALLED RT ELEVATOR INBD DETACHABLE SEC IAW AMM 27-30-10-4.
